# SDR AALA201706229017

- Difficulty date: June 20, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 4,882 hours, 1,941 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 PASSENGER CREW DOOR PRESSURE LOW.  SERVICED R4 CREW DOOR ACCUMULATOR IAW AMM 52-10-00.
